# SDR SWIA2024052900330

- Difficulty date: March 30, 2024
- Submitted: May 29, 2024
- Operation: Air carrier
- Aircraft: N750SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10207
- Aircraft time: 49,494 hours, 32,205 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Striker
- Part number: SH670318861
- Condition: Gouged
- Location: Pax Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER PAX DOOR SEAL STRIKER (ACFT SIDE) IS SCALLOPED WITH GOUGES.  FLAGGED   (C-CHECK RO 5/25/2024)   INSTALLED NEW PAX DOOR LOWER SEAL STRIKER (P/N: SH670-31886-1) REF CRJ 700 SRM 51-42-21-001-001-A01 & BOMBARDIER DWG SH670-31810 REV AE. COMPLIED WITH SKYWERST SKYCARD 51-900-1002-SKY.
